# SDR C2XA01CL128

- Difficulty date: June 3, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455501
- Part serial: 0266
- Condition: Failed
- Location: Cockpit
- Part time: 2,268 hours, 1,518 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 4059 THE CREW REPORTED THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM CLEVELAND.  RECEIVED A LG/LEVER DISAGREE MESSAGE ON THE EICAS.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL LEVER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
